# SDR ASAA2022010737092

- Difficulty date: January 7, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 49,425 hours, 14,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS OVERWING EXIT SIGN COVER MISSING. GROUNDED - YES. APPLIED NON FLAMMABLE TAPE OVER OPENING. EMERGENCY EXIT LIGHT OPS TEST NORMAL.
